# SDR CA120417013

- Difficulty date: April 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 25,286 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 101440014415
- Condition: Worn
- Location: Pax Door
- Part time: 25,544 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE DOING AN INSPECTION, IT WAS NOTICED THAT THE CHANNEL WAS WORN THOUGH AT THE AFT TOP OF THE DOOR FRAME.
